# SDR DALA2022110207103

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 85,642 hours, 15,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: No Indication
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 1813 SLIDE INDICATOR LIGHT INOP OR DAMAGED.   CHECKED NORMAL IAW AMM FAULT COULD NOT BE DUPLICATED.
